`a`
Related Articles
1

The Green function for the Stokes system with measurable coefficients

Communications on Pure and Applied Analysis  Volume 16, Issue 6, Pages : 1989 - 2022, 2017

Jongkeun Choi - (email), Ki-Ahm Lee - (email)

 Abstract       References       Full Text      Related Articles

2

Some observations on the Green function for the ball in the fractional Laplace framework

Communications on Pure and Applied Analysis  Volume 15, Issue 2, Pages : 657 - 699, 2016

Claudia Bucur - (email)

 Abstract       References       Full Text      Related Articles

3

Weighted Green functions of polynomial skew products on $\mathbb{C}^2$

Discrete and Continuous Dynamical Systems  Volume 34, Issue 5, Pages : 2283 - 2305, 2013

Kohei Ueno - (email)

 Abstract       References       Full Text      Related Articles

4

Convergence rates for elliptic reiterated homogenization problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2787 - 2795, 2013

Jie Zhao - (email)

 Abstract       References       Full Text      Related Articles

5

A three-dimensional inverse gravimetry problem for ice with snow caps

Inverse Problems and Imaging  Volume 7, Issue 2, Pages : 523 - 544, 2013

Victor Isakov - (email), Shingyu Leung - (email), Jianliang Qian - (email)

 Abstract       References       Full Text      Related Articles

6

Weighted energy method and long wave short wave decomposition on the linearized compressible Navier-Stokes equation

Networks and Heterogeneous Media  Volume 8, Issue 2, Pages : 465 - 479, 2013

Sun-Ho Choi - (email)

 Abstract       References       Full Text      Related Articles

7

Analytical and numerical results on the positivity of steady state solutions of a thin film equation

Discrete and Continuous Dynamical Systems - Series B  Volume 18, Issue 5, Pages : 1305 - 1321, 2013

Daniel Ginsberg - (email), Gideon Simpson - (email)

 Abstract       References       Full Text      Related Articles

8

A refined result on sign changing solutions for a critical elliptic problem

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 125 - 155, 2012

Yuxin Ge - (email), Monica Musso - (email), A. Pistoia - (email), Daniel Pollack - (email)

 Abstract       References       Full Text      Related Articles

9

The point-wise estimates of solutions for semi-linear dissipative wave equation

Communications on Pure and Applied Analysis  Volume 12, Issue 1, Pages : 237 - 252, 2012

Yongqin Liu - (email)

 Abstract       References       Full Text      Related Articles

10

The Green function of the interior transmission problem and its applications

Inverse Problems and Imaging  Volume 6, Issue 3, Pages : 487 - 521, 2012

Kyoungsun Kim - (email), Gen Nakamura - (email), Mourad Sini - (email)

 Abstract       References       Full Text      Related Articles

11

Weighted Green functions of nondegenerate polynomial skew products on $\mathbb{C}^2$

Discrete and Continuous Dynamical Systems  Volume 31, Issue 3, Pages : 985 - 996, 2011

Kohei Ueno - (email)

 Abstract       References       Full Text      Related Articles

12

Pointwise estimates of solutions for the Euler-Poisson equations with damping in multi-dimensions

Discrete and Continuous Dynamical Systems  Volume 26, Issue 3, Pages : 1101 - 1117, 2009

Zhigang Wu - (email), Weike Wang - (email)

 Abstract       Full Text      Related Articles

13

On positivity and boundedness of solutions of nonlinear stochastic difference equations

DCDS Supplements  Volume 2009, Issue Special, Pages : 640 - 649, 2009

Alexandra Rodkina - (email), Henri Schurz - (email)

 Abstract       Full Text      Related Articles      

14

Variational characterizations of the effective multiplication factor of a nuclear reactor core

Kinetic and Related Models  Volume 2, Issue 2, Pages : 307 - 331, 2009

Bertrand Lods - (email)

 Abstract       Full Text      Related Articles

15

The pointwise estimates of solutions for dissipative wave equation in multi-dimensions

Discrete and Continuous Dynamical Systems  Volume 20, Issue 4, Pages : 1013 - 1028, 2008

Yongqin Liu - (email), Weike Wang - (email)

 Abstract       Full Text      Related Articles

16

Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains

Discrete and Continuous Dynamical Systems  Volume 17, Issue 4, Pages : 751 - 770, 2007

Yuxin Ge - (email), Ruihua Jing - (email), Feng Zhou - (email)

 Abstract       Full Text      Related Articles

17

Euler equation in a channel in space dimension 2 and 3

Discrete and Continuous Dynamical Systems  Volume 13, Issue 3, Pages : 755 - 778, 2005

M. Petcu - (email)

 Abstract       Full Text      Related Articles

18

Length scales and positivity of solutions of a class of reaction-diffusion equations

Communications on Pure and Applied Analysis  Volume 3, Issue 1, Pages : 25 - 40, 2004

Michele V. Bartuccelli - (email), K. B. Blyuss - (email), Y. N. Kyrychko - (email)

 Abstract       Full Text      Related Articles

19

Positivity preserving discrete model for the coupled ODE's modeling glycolysis

DCDS Supplements  Volume 2003, Issue Special, Pages : 623 - 629, 2003

Ronald E. Mickens - (email)

 Abstract       Full Text      Related Articles      

20

Positivity property of second-order flux-splitting schemes for the compressible Euler equations

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 2, Pages : 201 - 228, 2003

Cheng Wang - (email), Jian-Guo Liu - (email)

 Abstract       Full Text      Related Articles